# SDR QXEA2016102700680

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 36,199 hours, 38,006 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOOR WARNING IN FLIGHT.  AFT BAGGAGE DOOR INDICATED UNSAFE.  PRESSURIZATION NORMAL.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  SPLICED DAMAGED WIRES TO DOOR LOCK SENSOR.  DOOR INDICATES NORMALLY.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
